# SDR 98ZZZX4426

- Difficulty date: October 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1547D
- Make and model: Skrsky S76A
- Aircraft serial: 760077
- Engine: Allsn 250C30S
- System (JASC): 7323 · Turbine Governor
- Part: Governor
- Part number: 25246929
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 5,869 hours
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING DEPARTURE, EXPERIENCED NR 2 ENGINE HIGH SIDE FAILURE.  RETURNED TO MAINTENANCE.  REPLACED NR 2 GOVERNOR.
